# SDR UPS402408

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5754 · Leading Edge Devices
- Part: Pdu
- Part number: 12634411
- Condition: Malfunction
- Location: Nr 4 Le Flap
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(SUPPLEMENTAL MRR) PILOT REPORTED THAT RIGHT NR 4 LEADING EDGE FLAP DID NOT EXTEND PNEUMATICALLY DURING APPROACH.  EXTENDED FLAP ELECTRICALLY PER PROCEDURE.  REPLACED NR 4 RT L/E FLAP PDU PER MM 27-81-03.
